Ackermann and Goodstein go functorial

Aguilera, JP, Freund, A, Rathjen, M et al. (1 more author) (2021) Ackermann and Goodstein go functorial. Pacific Journal of Mathematics, 313 (2). pp. 251-291. ISSN 0030-8730



Copyright, Publisher and Additional Information: This item is protected by copyright, all rights reserved. This is an author produced version of an article published in Pacific Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Ackermann function, Goodstein's theorem, number representation, reverse mathematics, Veblen hierarchy, well-ordering principles
  • Accepted: 2 July 2021
  • Published (online): 12 October 2021
  • Published: 12 October 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
John Templeton Foundation (US)60842
Depositing User: Symplectic Publications
Date Deposited: 04 Oct 2021 09:32
Last Modified: 07 Dec 2021 05:32
Status: Published
Publisher: Mathematical Sciences Publishers (MSP)
Identification Number:

Share / Export